# SDR SWIA202309080529

- Difficulty date: May 29, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 36,582 hours, 24,826 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Fire
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

LEFT WINDSHIELD STARTED SPARKING AND CAUGHT FIRE ON THE ELECTRICAL ELEMENT MID FLIGHT. WE TURNED OFF WINDSHIELD HEAT AND CONTAINED THE FIRE. (FLT 4113 FILED CLOSED)LEFT WINDSHIELD STARTED SPARKING AND CAUGHT FIRE ON THE ELECTRICAL ELEMENT MID FLIGHT. WE TURNED OFF WINDSHIELD HEAT AND CONTAINED THE FIRE.
